# SDR CALA2013102492349

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,957 hours, 10,328 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW DF823 & SMC65, B PHASE AC MISSING FROM CIRCUIT BREAKERS C23362, C21314 & C23361.  FOUND FEEDER WIRE FROM C2 3361 B1 NOT CONNECTED TO C30408.  SECURED WIRING IAW WDM 24-51-24.
